# SDR CA080213001

- Difficulty date: February 8, 2008
- Submitted: February 15, 2008
- Operation: General aviation
- Make and model: Airbus A310
- Aircraft time: 55,438 hours
- Engine: Ge CF680C2A5
- System (JASC): 2421 · AC Generator-Alternator
- Part: Generator
- Part number: 729722C
- Condition: Cracked
- Location: Apu
- Part time: 32,488 hours
- Component: Apu, Honeywell
- Component part number: 3813881
- Stage of operation: IN
- How discovered: V
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

(CAN) DURING TROUBLESHOOTING FOR HIGH OIL CONSUMPTION ON THE APU, FOUND A 7 INCHES CRACK ON THE GENERATOR HOUSING. THE IDG WAS REPLACED AND THE UNIT WAS SENT TO THE VENDOR FOR INVESTIGATION. (TC NR 20080213001)
